Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Will Maxoza L powder and Fertyl-m tablets help in motility of sperm ?

Hi Dr s, I am Rahul and we have been trying for child for last 4 months but my wife didn t get pregnant. We have gone trough all the tested and she is find ans then Dr told me to do semen analysis . After that we realized that my sperm counts are 2.0 mill/ml ( total ml of semen was: 2 ml) and have found molitality is low as per normal. Dr told me to continue Maxoza L powder and Fertyl-m tablets. Will it will help to increase sperm count or sperm molatility ? Thanks a lot,Rahul.
Asked On : Fri, 25 Feb 2011
Answers:  3 Views:  7333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello.
Welcome to HealthcareMagic forum.
Fertyl-m tablets definitely help to increase the sperm count. Also you can try some ayurvedic medicines alongwith to increase sperm motility. And get your semen reanalysed one month after treatment to see the improvement. Give the fresh sample for analyses in lab itself.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful

 4 users find this helpful

  User's Response
Thanks a lot Dr. Rakhi for reply :)
As per the suggession frm my Dr, i have gone thru again for semen analysis today ie 26 Feb 2011:

Sperm counts are: 98 Millions/per ml
Motility: 40%
Motility Grade: most of the sperms are good activity with the tail movement visualised.

Iit will be OKAY or i need to improve more, Please reply.

Thanks again,
Rahul.
Answered: Sat, 26 Feb 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear Rahul
We still need better results for pregnancy though only one sperm is needed for fertilization. Ayurveda has got natural store house of sperms which give excellent results. Add Cap. addyzoa 1 bd and get semen analyzed after 15 days. report back i can advise you on this front.
dr. Rajesh Lakhanpaul
dr_patients@hotmail.com
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions